このエントリーをはてなブックマークに追加
ID 53044
FullText URL
Author
Suzuki, Naoya
Abstract
We show that the cohomology group of the total complex of the equivariant simplicial de Rham complex is isomorphic to the cohomology group of the classifying space of a semi-direct product group.
Keywords
simplicial de Rham complex
classifying space
Published Date
2015-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume57
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
123
End Page
128
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2015 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol57/iss1/7
JaLCDOI